On the rate of growth of subordinators with slowly varying Laplace exponent
Séminaire de probabilités de Strasbourg, Volume 29 (1995), p. 125-132
@article{SPS_1995__29__125_0,
     author = {Bertoin, Jean and Caballero, Maria-Emilia},
     title = {On the rate of growth of subordinators with slowly varying Laplace exponent},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     pages = {125-132},
     zbl = {0835.60068},
     mrnumber = {1459454},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__125_0}
}
Bertoin, Jean; Caballero, Maria-Emilia. On the rate of growth of subordinators with slowly varying Laplace exponent. Séminaire de probabilités de Strasbourg, Volume 29 (1995) pp. 125-132. http://www.numdam.org/item/SPS_1995__29__125_0/

[1] J. Bertoin: Some applications of subordinators to local times of Markov processes. To appear in Forum Math. | MR 1346884 | Zbl 0835.60032

[2] R.M. Blumental, R.K. Getoor: Markov Processes and Potential Theory. Academic Press, New York 1968. | MR 264757 | Zbl 0169.49204

[3] N.H. Bingham, C.M. Goldie, J.L. Teugels: Regular Variation. Cambridge University Press 1987. | MR 898871 | Zbl 0617.26001

[4] C. Dellacherie, P.A. Meyer: Probabilités et Potentiel, chapitres I à IV. Hermann 1975. Paris. | MR 488194 | Zbl 0323.60039

[5] W. Feller: An Introduction to Probability Theory and its Application, vol 2. Wiley 1971. New-York. | MR 270403 | Zbl 0219.60003

[6] B.E. Fristedt, W.E. Pruitt: Lower functions for increasing random walks and subordinators. Z. Wahrscheinlichkeitstheorie verw. Geb. 18, 167-182 (1971). | MR 292163 | Zbl 0197.44204

[7] B.E. Fristedt, W.E. Pruitt: Uniform lower functions for subordinators. Z. Wahrscheinlichkeitstheorie verw. Geb. 24, 63-70 (1972). | MR 329049 | Zbl 0235.60073

[8] M.B. Marcus, J. Rosen: Laws of the iterated logarithm for the local times of symmetric Lévy processes and recurrent random walks. Ann. Probab. 22, 626-658 (1994). | MR 1288125 | Zbl 0815.60073

[9] M.B. Marcus, J. Rosen: Laws of the iterated logarithm for the local times of recurrent random walks on Z2 and of Lévy processes and random walks in the domain of attraction of Cauchy random variables. Ann. Inst. Henri Poincaré 30-3, 467-499 (1994). | Numdam | MR 1288360 | Zbl 0805.60069

[10] T. Meyre, W. Werner: Estimation asymptotique du rayon du plus grand disque recouvert par la saucisse de Wiener plane. Stochastics and Stochastics Reports 48, 45-59 (1994). | MR 1786191 | Zbl 0828.60066

[11] W.E. Pruitt: An integral test for subordinators. In: Random walks, Brownian motion and interacting particle systems (Eds: R. Durrett and H. Kesten), Prog. Probab. 28, 387-398, Birkhäuser (1991). | MR 1146460 | Zbl 0741.60027